# SDR HYIA3249MRDR

- Difficulty date: October 26, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: 402C0296
- Aircraft time: 18,391 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: KWX58066307600
- Part serial: 90013
- Condition: Smoke
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW WAS ATTEPMTING TO VERIFY FUCNTIONALITY OF WEATHER RADAR. WHEN ADJUSTING TILT AND GAIN, SMOKE IMMEDIATELY BEGAN POURING INTO THE COCKPIT FROM BENEATH THE WEATHER RADAR INDICATOR. AN EMERGENCY WAS DECLARED, AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED RADAR INDICATOR AND FOUND THAT IT SMELLED BURNT.
